Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 55 of 197 found articles
 
 
  Existence and uniqueness of solutions for mixed fractional q-difference boundary value problems
 
 
Title: Existence and uniqueness of solutions for mixed fractional q-difference boundary value problems
Author: Zhang, Lulu
Sun, Shurong
Appeared in: Boundary value problems
Paging: Volume 2019 (2019) nr. 1 pages 1-15
Year: 2019
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 55 of 197 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands